Publications

Below you find an interactive list of all my publications, which can be filtered by keywords, year, publication type and coauthors. There are also static lists of my books/book-chapters as well as  journal and conference publications.

Show all

2018

Kausar, Rukhsana; Trenn, Stephan

Water hammer modeling for water networks via hyperbolic PDEs and switched DAEs Inproceedings

Klingenberg, Christian; Westdickenberg, Michael (Ed.): Theory, Numerics and Applications of Hyperbolic Problems II, pp. 123-135, Springer, Cham, 2018, ISBN: 978-3-319-91548-7, (Presented at XVI International Conference on Hyperbolic Problems (HYPO2016), Aachen).

Abstract | Links | BibTeX | Tags: application, DAEs, nonlinear, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

2017

Kausar, Rukhsana; Trenn, Stephan

Impulses in structured nonlinear switched DAEs Inproceedings

Proc. 56th IEEE Conf. Decis. Control, pp. 3181 - 3186, 2017.

Abstract | Links | BibTeX | Tags: application, CDC, DAEs, nonlinear, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

Kall, Jochen; Kausar, Rukhsana; Trenn, Stephan

Modeling water hammers via PDEs and switched DAEs with numerical justification Inproceedings

Proc. 20th IFAC World Congress 2017, pp. 5349 - 5354, Toulouse, France, 2017, ISSN: 2405-8963.

Abstract | Links | BibTeX | Tags: application, DAEs, nonlinear, solution-theory, switched-DAEs, switched-systems

2016

Camlibel, Kanat; Iannelli, Luigi; Tanwani, Aneel; Trenn, Stephan

Differential-algebraic inclusions with maximal monotone operators Inproceedings

Proc. 55th IEEE Conf. Decis. Control, Las Vegas, USA, pp. 610–615, 2016.

Abstract | Links | BibTeX | Tags: CDC, DAEs, nonlinear, solution-theory

Gross, Tjorben B; Trenn, Stephan; Wirsen, Andreas

Solvability and stability of a power system DAE model Journal Article

Syst. Control Lett., 29 , pp. 12–17, 2016.

Abstract | Links | BibTeX | Tags: application, DAEs, Lyapunov, networks, solution-theory, stability

2014

Gross, Tjorben B; Trenn, Stephan; Wirsen, Andreas

Topological solvability and index characterizations for a common DAE power system model Inproceedings

Proc. 2014 IEEE Conf. Control Applications (CCA), pp. 9–14, IEEE 2014.

Abstract | Links | BibTeX | Tags: application, DAEs, networks, nonlinear, solution-theory

2013

Costantini, Giuliano; Trenn, Stephan; Vasca, Francesco

Regularity and passivity for jump rules in linear switched systems Inproceedings

Proc. 52nd IEEE Conf. Decis. Control, Florence, Italy, pp. 4030–4035, 2013, ISSN: 0191-2216.

Abstract | Links | BibTeX | Tags: CDC, DAEs, solution-theory, switched-DAEs, switched-systems

Berger, Thomas; Trenn, Stephan

Addition to ``The quasi-Kronecker form for matrix pencils'' Journal Article

SIAM J. Matrix Anal. & Appl., 34 (1), pp. 94–101, 2013.

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

Trenn, Stephan

Solution concepts for linear DAEs: a survey Incollection

Ilchmann, Achim; Reis, Timo (Ed.): Surveys in Differential-Algebraic Equations I, pp. 137–172, springer, Berlin-Heidelberg, 2013.

Abstract | Links | BibTeX | Tags: DAEs, solution-theory, survey

2012

Berger, Thomas; Trenn, Stephan

The quasi-Kronecker form for matrix pencils Journal Article

SIAM J. Matrix Anal. & Appl., 33 (2), pp. 336–368, 2012.

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

Liberzon, Daniel; Trenn, Stephan

Switched nonlinear differential algebraic equations: Solution theory, Lyapunov functions, and stability Journal Article

Automatica, 48 (5), pp. 954–963, 2012.

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, solution-theory, stability, switched-DAEs, switched-systems

Trenn, Stephan

Switched differential algebraic equations Incollection

Vasca, Francesco; Iannelli, Luigi (Ed.): Dynamics and Control of Switched Electronic Systems - Advanced Perspectives for Modeling, Simulation and Control of Power Converters, pp. 189–216, London, 2012.

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

Berger, Thomas; Ilchmann, Achim; Trenn, Stephan

The quasi-Weierstraß form for regular matrix pencils Journal Article

Linear Algebra Appl., 436 (10), pp. 4052–4069, 2012, (published online February 2010).

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

2009

Trenn, Stephan

Regularity of distributional differential algebraic equations Journal Article

Math. Control Signals Syst., 21 (3), pp. 229–264, 2009.

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory

Trenn, Stephan

Distributional differential algebraic equations PhD Thesis

Institut für Mathematik, Technische Universität Ilmenau, 2009.

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

2008

Trenn, Stephan

Distributional solution theory for linear DAEs Inproceedings

PAMM - Proc. Appl. Math. Mech., pp. 10077–10080, WILEY-VCH Verlag, 2008, ISSN: 1617--7061.

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory